Agnes Scott College

Jane Cronin

Branch Points of Solutions of Equations in Banach Space
Transactions of the American Mathematical Society
Vol. 69 (1950), 208-231


R. Riesz, S. Banach and others have generalized the Fredholm theory of linear integral equations to Banach space. However, except for a short note b R. Caccioppoli, nothing has been done regarding the corresponding generalization for the theory of ramifications of solutions arising in the nonlinear integral equation theory as developed b E. Schmitt and also by A. Liapounoff. The object of the work is to fill this gap.